# SDR AALA202404168809

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR SURROUND HAS EMERGENCY EXIT LIGHT WIRE BROKEN (7287VC A). REPAIRED AND PERFORMED OPERATIONAL TEST OF WIRES #1333 AND #1334 ON CONNECTOR (7287VC A) AT L2 DOOR PER ESPM 20-53-29.
